Nagoya Mathematical Journal

Quasi-homeomorphisms of Dirichlet forms

Zhen Qing Chen, Zhi Ming Ma, and Michael Röckner

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 136 (1994), 1-15.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118775641

Mathematical Reviews number (MathSciNet)
MR1309378

Zentralblatt MATH identifier
0811.31002

Subjects
Primary: 31C25: Dirichlet spaces
Secondary: 60J25: Continuous-time Markov processes on general state spaces 60J45: Probabilistic potential theory [See also 31Cxx, 31D05]

Citation

Chen, Zhen Qing; Ma, Zhi Ming; Röckner, Michael. Quasi-homeomorphisms of Dirichlet forms. Nagoya Math. J. 136 (1994), 1--15. https://projecteuclid.org/euclid.nmj/1118775641


Export citation

References

  • [AM91] Albeverio, S., Ma,Z.M.,Necessary and sufficient condition for the existence of m-perfect processes associated with Dirichlet forms, In Seminaire de Probability XXV, Lecture Notes in Math., 1485, 374-406, Berlin Springer 1991.
  • [AM92] Albeverio, A general correspondence between Dirichlet forms and right proces- ses, Bull. Amer. Math. Soc,26 (1991), 245-252.
  • [AMR90] Albeverio, S., Ma, Z. M., Rckner, M., A Beurling-Deny type structure theorem for Dirichlet forms on general state space, Preprint (1990), In Memorial Volume for R. Hoegh-Krohn, Vol. I. Ideas and methods in mathe- matical analysis, stochastics and applications, Ed. S. Albeverio, J. E. Fen- stad, H. Holden, T. Lindstr0m. Cambridge Cambridge University Press (1992).
  • [AMR92a] Albeverio, Non-symmetric Dirichlet forms and Markov processes on general state space, C.R. Acad. Sci. Paris, t. 314Serie I (1992), 77-82.
  • [AMR92b] Albeverio, Regularization of Dirichlet spaces and applications, C. R. Acad. Sci. Paris, t. 314,Serie I (1992), 859-864.
  • [AMR93] Albeverio, Quasi-regular Dirichlet forms and Markov processes, J. Funct. Anal., Ill (1993), 118-154.
  • [Ca-Me75] Carrillo Menendez, S., Processus de Markov assoce a une forme deDirich- let nonsymetrique, Z.Wahrsch. verw. Geb.,33 (1975), 139-154.
  • [F71a] Fukushima, M.,Dirichlet spaces and strong Markov processes, Trans. Amer. Math. Soc,162 (1971), 185-224.
  • [F71b] Fukushima, Regular representations of Dirichlet forms, Amer. Math. Soc, 155 (1971), 455-473.
  • [F80] Fukushima, M., Dirichlet forms and Markov processes, Amsterdam- Oxford-New York North Holland (1980).
  • [Le77] LeJan,Y., Balayage et formes de Dirichlet, Z. Wahrsch. verw. Geb.,37 (1977), 297-319.
  • [MR92] Ma, Z. M., Rckner, M., An introduction to the theory of (non-symmetric) Dirichlet forms, Berlin Springer 1992.
  • [Si74] Silverstein, M. L., Symmetric Markov Processes, Lecture Notes in Math., 426, Berlin-Heidelberg-New York Springer 1974.